CSpace
Cancellation and homotopy rigidity of classical functors
Huang, Ruizhi1; Wu, Jie2
2019-02-01
Source PublicationJOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
ISSN0024-6107
Volume99Issue:1Pages:225-248
AbstractWe first show that simply connected co-H-spaces and connected H-spaces can be uniquely decomposed into prime factors in the homotopy category of pointed p-local spaces of finite type. This is used to develop a p-local version of Gray's correspondence between homotopy types of prime co-H-spaces and homotopy types of prime H-spaces, and the split fibration which connects them as well. Further, we use the unique decomposition theorem to study the homotopy rigidity problem for classic functors. Among others, we prove that Sigma Omega and Omega are homotopy rigid on simply connected p-local co-H-spaces of finite type, and Omega Sigma and Sigma are homotopy rigid on connected p-local H-spaces of finite type.
DOI10.1112/jlms.12167
Language英语
Funding ProjectChinese Postdoctoral Science Foundation[2018M631605] ; Singapore Ministry of Education research grant (AcRF Tier 1 WBS)[R-146-000-222-112] ; NSFC of China[11329101]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000457652800010
PublisherWILEY
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/32378
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Siyuan Bldg 55 East Zhongguancun Rd, Beijing 100190, Peoples R China
2.Natl Univ Singapore, Dept Math, 2Block S17 SOC1,06-02,10 Lower Kent Ridge Rd, Singapore 119076, Singapore
Recommended Citation
GB/T 7714
Huang, Ruizhi,Wu, Jie. Cancellation and homotopy rigidity of classical functors[J]. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,2019,99(1):225-248.
APA Huang, Ruizhi,&Wu, Jie.(2019).Cancellation and homotopy rigidity of classical functors.JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES,99(1),225-248.
MLA Huang, Ruizhi,et al."Cancellation and homotopy rigidity of classical functors".JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES 99.1(2019):225-248.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Ruizhi]'s Articles
[Wu, Jie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Ruizhi]'s Articles
[Wu, Jie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Ruizhi]'s Articles
[Wu, Jie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.